American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A18) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 41 found      Go to page: 1 2

[1] Joel E. Cohen. Cauchy inequalities for the spectral radius of products of diagonal and nonnegative matrices. Proc. Amer. Math. Soc. 142 (2014) 3665-3674.
Abstract, references, and article information
View Article: PDF

[2] Michał Misiurewicz. Spectral radius of a nonnegative matrix: from rome to indy. Proc. Amer. Math. Soc. 141 (2013) 3977-3983.
Abstract, references, and article information   
View Article: PDF

[3] Giorgio Ottaviani and Bernd Sturmfels. Matrices with eigenvectors in a given subspace. Proc. Amer. Math. Soc. 141 (2013) 1219-1232.
Abstract, references, and article information   
View Article: PDF

[4] Xiongping Dai, Yu Huang and MingQing Xiao. Extremal ergodic measures and the finiteness property of matrix semigroups. Proc. Amer. Math. Soc. 141 (2013) 393-401.
Abstract, references, and article information   
View Article: PDF

[5] Steven V Sam. Equations and syzygies of some Kalman varieties. Proc. Amer. Math. Soc. 140 (2012) 4153-4166.
Abstract, references, and article information   
View Article: PDF

[6] Man Kam Kwong and Anton Zettl. New proofs and extensions of Sylvester’s and Johnson’s inertia theorems to non-Hermitian matrices. Proc. Amer. Math. Soc. 139 (2011) 3795-3806. MR 2823026.
Abstract, references, and article information   
View Article: PDF

[7] Rostyslav Kozhan. Equivalence classes of block Jacobi matrices. Proc. Amer. Math. Soc. 139 (2011) 799-805. MR 2745633.
Abstract, references, and article information   
View Article: PDF

[8] A. Melman. Generalizations of Gershgorin disks and polynomial zeros. Proc. Amer. Math. Soc. 138 (2010) 2349-2364. MR 2607864.
Abstract, references, and article information   
View Article: PDF

[9] Assaf Goldberger and Michael Neumann. An upper bound on the characteristic polynomial of a nonnegative matrix leading to a proof of the Boyle-Handelman conjecture. Proc. Amer. Math. Soc. 137 (2009) 1529-1538. MR 2470809.
Abstract, references, and article information   
View Article: PDF

[10] Noga Alon, Jarosław Grytczuk, Michał Lason and Mateusz Michałek. Splitting necklaces and measurable colorings of the real line. Proc. Amer. Math. Soc. 137 (2009) 1593-1599. MR 2470817.
Abstract, references, and article information   
View Article: PDF

[11] Wlodzimierz Zwonek. Proper holomorphic mappings of the spectral unit ball. Proc. Amer. Math. Soc. 136 (2008) 2869-2874. MR 2399052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Hwa-Long Gau and Chi-Kwong Li. $C^*$-isomorphisms, Jordan isomorphisms, and numerical range preserving maps. Proc. Amer. Math. Soc. 135 (2007) 2907-2914. MR 2317968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Constantin Costara and Thomas Ransford. On local irreducibility of the spectrum. Proc. Amer. Math. Soc. 135 (2007) 2779-2784. MR 2317952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jor-Ting Chan, Chi-Kwong Li and Nung-Sing Sze. Mappings preserving spectra of products of matrices. Proc. Amer. Math. Soc. 135 (2007) 977-986. MR 2262897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Fuad Kittaneh. Bounds and a majorization for the real parts of the zeros of polynomials. Proc. Amer. Math. Soc. 135 (2007) 659-664. MR 2262860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Chi-Kwong Li and Yiu-Tung Poon. Off-diagonal submatrices of a Hermitian matrix. Proc. Amer. Math. Soc. 132 (2004) 2849-2856. MR 2063102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Christopher J. Hillar and Charles R. Johnson. Symmetric word equations in two positive definite letters. Proc. Amer. Math. Soc. 132 (2004) 945-953. MR 2045408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Llolsten Kaonga. Projectionless C*-algebras. Proc. Amer. Math. Soc. 130 (2002) 33-38. MR 1855616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Rajendra Bhatia and Xingzhi Zhan. Compact operators whose real and imaginary parts are positive. Proc. Amer. Math. Soc. 129 (2001) 2277-2281. MR 1823910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Robin Harte. Block diagonalization in Banach algebras. Proc. Amer. Math. Soc. 129 (2001) 181-190. MR 1784022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Joachim Rosenthal and Xiaochang Wang. Eigenvalue completions by affine varieties. Proc. Amer. Math. Soc. 128 (2000) 643-646. MR 1709764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] K.-H. Förster and B. Nagy. The index of triangular operator matrices. Proc. Amer. Math. Soc. 128 (2000) 1167-1176. MR 1664366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Timothy Y. Chow. The $Q$-spectrum and spanning trees of tensor products of bipartite graphs. Proc. Amer. Math. Soc. 125 (1997) 3155-3161. MR 1415578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Charles R. Johnson, Thomas J. Laffey and Raphael Loewy. The real and the symmetric nonnegative inverse eigenvalue problems are different . Proc. Amer. Math. Soc. 124 (1996) 3647-3651. MR 1350951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] D. J. Hartfiel. Dense sets of diagonalizable matrices . Proc. Amer. Math. Soc. 123 (1995) 1669-1672. MR 1264813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Che-Man Cheng. On principal sections of a pair of forms . Proc. Amer. Math. Soc. 123 (1995) 2949-2954. MR 1283543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. R. Sourour and Kunikyo Tang. Factorization of singular matrices . Proc. Amer. Math. Soc. 116 (1992) 629-634. MR 1097352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] B. Najman. Convexity properties of distinguished eigenvalues of certain classes of operators . Proc. Amer. Math. Soc. 111 (1991) 221-225. MR 1027100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] C. J. Liu. Enumeration of Hamiltonian cycles and paths in a graph . Proc. Amer. Math. Soc. 111 (1991) 289-296. MR 1028288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Dan Burghelea and Thomas Kappeler. Multiplicities of the eigenvalues of the discrete Schr\"odinger equation in any dimension . Proc. Amer. Math. Soc. 102 (1988) 255-260. MR 920982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 41 found      Go to page: 1 2